# SDR 2006UALA00321

- Difficulty date: February 6, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 21,913 hours, 6,175 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CONTINUOUS TAKEOFF CONFIGURATION WARNING HORN.  RESET CB'S AND WEU PSU'S. ACCOMPLISHED CHECKS PER MM 31-51-00 FIG 103: NO FAULTS NOTED.  FOUND CAUSE TO BE FLAT NOSE GEAR STRUT CAUSING NOSE AIR GROUND SENSORS/SWITCHES S266 & S244 TO REMAIN IN GRND MODE.  ACCOMPLISHED STRUT QUICK SERVICE. SYSTEM TESTS OK WITH NO FAULT  DISPLAYS NOSE GEAR STRUTS GRADUALLY LEAK AWAY NITROGEN CHARGE. NOT JUDGED TO BE NEW OR DEVELOPING TREND.
